Skip to Main content Skip to Navigation
Journal articles

Star-free sets of words on ordinals

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619360
Contributor : Nicolas Bedon Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 11:11:50 AM
Last modification on : Tuesday, October 19, 2021 - 11:25:52 AM

Identifiers

  • HAL Id : hal-00619360, version 1

Collections

Citation

Nicolas Bedon. Star-free sets of words on ordinals. Information and Computation, Elsevier, 2001, 166 (2), pp.93-111. ⟨hal-00619360⟩

Share

Metrics

Record views

174